Home > For Moms/Women > Postpartum >

Acetaminophen, 500 mg Tablet, 2 per pack
Acetaminophen, 500 mg Tablet, 2 per pack
 
Alternative Views:


Our Price: $0.30

Stock Status:In Stock

Product Code: 968245
Qty:

Description
 
McKesson Extra-Strength Acetaminophen
  • Temporarily relieves minor aches and pains associated with headache, cold, arthritis, muscular aches, toothache, premenstrual and menstrual cramps
  • Extra-strength formula contains 500 mg acetaminophen
  • Round, white tablets imprinted with identifier FR;33
  • Film-coated for easier identification, swallowing, and added control of the drug release profile
  • Unflavored
  • Tamper-evident packet
  • Inactive ingredients: corn starch, hypromellose, polyethylene glycol, povidone, pregelatinized starch, sodium starch glycolate, stearic acid, titanium dioxide
  • Adults and children 12 years and older: take 2 tablets every 6 hours while symptoms last
  • Do not exceed 6 tablets in 24 hours (unless directed by a doctor)
  • Store at 59° - 86° F (15° - 30° C) in a dry place
  • Not Made with Natural Rubber Latex
  • Packaged: 2 Tablets Per Pack

Share your knowledge of this product with other customers... Be the first to write a review

Browse for more products in the same category as this item:

For Moms/Women > Postpartum
Home Health > Medicine Cabinet


Hot Flashes Combination by Washington Homeopathics $10.50
BD Saf-T-Intima Peripheral Catheter System, 22x3/4" $7.25
Miltex Biopsy Punch Dermal, OR Grade, 3mm $3.50
Walk for Midwives NC T-Shirt $10.00
Haakaa New Mom Premium Pack $28.99
Rael Organic Cotton Cover Pads - Regular, 16 ct. $8.49
Nag Champa Incense (Satya Sai Baba) $1.75
Curos Tips™ Disinfecting Cap for Male Luers CM5-200 by 3M™, Strip of 5 $4.00
3M Littmann Stethoscope Spare Parts Kit, Classic II Infant Diaphragm Assembly, 40013 $13.99